# SDR SWAA2025042851743

- Difficulty date: April 20, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 57,749 hours, 34,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV WALL EMERGENCY LIGHT DAMAGED<[01] REMOVED AND REPLACED FWD LAV WALL EMERGENCY LIGHT IAW AMM 33-51-14-960-802 OPS CHECK GOOD;[02] COMPLETE
